# SDR 2005UALA00562

- Difficulty date: June 13, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 51,115 hours, 27,640 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR FWD LOWER FRAME CRACKED AT FASTENER HOLE.  *S/D*  REPAIR ACP'D AT HMV4 AAR WITH FWD FRAME REPLACEMENTT PER SRM 051-40-02 & 51-10-02, GNMM 5-0-4- -11 & 5-0-7-001.
